# SDR MALA010490

- Difficulty date: April 9, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, CARGO BAY SEAT TRACK LT CENTER RT CENTER IS CORRODED ON UPPER FLANGES FROM FS 640.0 TO FS 868. MAINTENANCE REMOVED CORROSION ON LT, ENTER AND RT CARGO SEAT TRACKS.  REMOVED AND REPLACED LT, CENTER AND RT SEAT TRACKS DUE MATERIAL REMOVAL OUT OF ALLOWABLE LIMIT REF SRM 53-7060.
